# SDR 2003UALA00523

- Difficulty date: June 28, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 39,270 hours, 27,240 cycles
- Engine: Ge CFM56*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Module
- Condition: Loose
- Location: Le Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF WHEN FORWARD PANEL L/E FLAP INTRANSIT LIGHT AND OVERHEAD PANEL L/E FLAP INTRANSIT LIGHT ILLUMINATED.  TROUBLESHOOTING REVEALED THAT PIN NR 14 ON CONNECTOR D728B OF THE M229 FLAP/SLAT POSITION INDICATION MODULE WAS PUSHED BACK AND NOT LOCKED IN THE CONNECTOR, RESULTING IN AN OPEN CIRCUIT.  THE PIN WAS REINSTALLED IN THE CONNECTOR AND VERIFIED TO LOCK IN PLACE.  TAKEOFF WARNING TEST WAS ACCOMPLISHED AND SYSTEM OPERATED PROPERLY.
